Hail, St. Francis
- When
- August 3, 9:40 AM CST to 9:45 AM CST
- Where
- St. Francis County, Madison
- Measured
- 0.88 in hail
- Property damage
- $50
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.017, -90.717
3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Aug 3, 9:30 AM CST, 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1030 AM CDT SUN AUG 3 2003 RADAR SHOWING SHRA/TSRA STARTING TO POP UP IN SOUTHWESTERN ZONES. THIS AREA WILL HAVE THE BEST CHANCE TO SEE PRECIP AS IT WILL BE CLOSER TO THE SHORTWAVE MOVING THROUGH...SO WILL RAISE POPS TO 50. REST OF FORECAST IS ON TRACK...ALTHOUGH WILL UPDATE TO REMOVE MENTION OF FOG. UPDATE WILL BE OUT SHORTLY. .MEG...NONE. KRS
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-040930- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 434 AM CDT SUN AUG 3 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER. THE MOST FAVORABLE TIME WILL TO BE LATE TONIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT RISK OF SEVERE WEATHER MONDAY AND MONDAY NIGHT. THE MOST FAVORABLE CONDITIONS WILL BE MONDAY MORNING. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY MORNING. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG. JCL
The national radar mosaic for the moment the first event began.
3 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, August 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5377076, 5377077, 5377078.